# SDR YENA200811190113

- Difficulty date: November 11, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N289JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000002
- Aircraft time: 3,091 hours, 2,229 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 19055782401
- Part serial: 008
- Condition: Cracked
- Location: Nr 2 Pack
- Part time: 3,091 hours, 2,229 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FL 662, MCO-BUF, AIR RETURN TO MCO.  CLIMBING THROUGH 32,000 CABIN ALT WAS 8400 AND CLIMBING.  CREW EXECUTED CABIN ALT HIGH PROCEDURE.  CABIN ALT HIT 10,000 WITH A CABIN ALT EICAS.  OUTFLOW VALVE WAS CLOSED.  NO NOISES.  PACK INDICATION NORMAL.  ON DESCENT CABIN ALT STAYED BELOW 10,000 THROUGH THE REMAINDER OF THE FLIGHT.  THE CABIN ALT AND CABIN RATE FLUCTUATED.  PERFORMED FIM TASK 21-31-00-810-818-A.  FOUND NR 2 PACK OUTLET DUCT CRACKED AND CONDITIONER AIR CHECK VALVE BELLOWS RUPTURED.  REMOVED AND REPLACED NR 2 PACK OUTLET DUCT AND CHECK VALVE BELLOWS PER AMM 21-51.  OPS CHECKS AND LEAK CHECKS OK.  PRESSURIZATION CHECKS GOOD.  REF 21-31-00.
